A 17-year-old female asked:
Disclaimer

when bp is 164/111 and pulse 102 even with meds what should be done? no other symptoms only headache known rt minimal lung collapse hbp tachycardic

2 doctor answers
Dr. Steven Guyton
45 years experience Thoracic Surgery
Needs evaluation: The blood pressure is too high. At this level it will cause damage to blood vessels throughout the body. The rapid heart rate or tachycardia is likely an indication of something additional going on. This requires a careful physician's evaluation.
Answered on Oct 1, 2015
2
2 thanks
Dr. Rick Koch
Dr. Rick Koch answered
21 years experience Cardiology
May need: Different BP meds...Talk to your physician.
Answered on May 20, 2015
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 17-year-old female asked:
Dr. Calvin Weisberger
50 years experience Cardiology
Dizzy: Lots of possibilities. Need to see a doctor for history and physical and any other testing suggested by initial work up.
A 17-year-old female asked:
Dr. Sunil Mehra
43 years experience Pulmonology
Allergies: Dry cough self limiting over a few days most likely sec to bronchitis, or post nasal drip.If there is h/o hbp i presume hypertension, check out nedici ... Read More
5
5 thanks
A 17-year-old female asked:
Dr. Xin-Nong Li
38 years experience Internal Medicine
Hyperthyroidism : Hyperthyroidism will cause tachycardia, hypertension. What cause your pain at right chest can be many reasons. For your age, it looks most likely from ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month